# SDR SWAA2021112446679

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 68,868 hours, 40,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF RT 663 FITTING,  FOUND FRETTING DAMAGE AT RBL 65 COMMON TO FUEL CELL SKIN.   REMOVED DAMAGE IAW SRM 51-10-02-0G-0.  ACCOMPLISHED HFEC AND UT INSPECTION OF BLENDED AREA IAW NDTM PART 6 51-00-00, PROC 23 PART 4, 51-00-00, PROC 2. NO CRACKS NOTED.  CORROSION REMOVAL TO BE IN LIMITS IAW SRM 57-10-10-1A-2 STEP 4-B DETAIL E.  FLAP PEENED BLENDED AREA IAW SOPM 20-10-03.    APPLIED CHEMICAL CONVERSION COATING AND APPLIED PRIMER TO BLENDED AREA IAW SRM 57-10-10-1A-2.
